# SDR 96ZZZM1068

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Part number: B050762
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSY - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  FOLOWED ORH PROCEDURES.  FOUND NOSE LANDING GEAR STRUT DEFLATED AND A DEFECTIVE SCHRADER VALVE.  SERVICED NOSE LANDING GEAR STRUT WITH HYDRAULIC FLUID AND REPLACED SCHRADER VALVE, MFG P/N B050762, AND DRY NITROGEN.  NOSE LANDING GEAR OPERATION THEN CHECKED NORMAL.
